| Catalog Number |
168-330 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported left side "textured," "capsular contractures grade ii," and "possible leaking".Device remains implanted.
Event or Problem Description
Healthcare professional later reported "any creases," "particles in valve" and "possible leaking unknown valve area".Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.¿ anxiety - product/ procedure: unable to observe as it is not related to the manufacturing process.¿ crease / folding of implant: observed.¿ particles in valve: no observed.¿ valve leak and/or damage: no observed.¿ deflation: observed opening device assessed as surgical impact opening as per the investigation procedure, crease/wear abrasion/ were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d9, h3, h6.
Event or Problem Description
Healthcare professional reported left side "textured," "capsular contractures grade ii," and "possible leaking".Healthcare professional later reported "any creases," "particles in valve" and "possible leaking unknown valve area".Device has been explanted.